From the Manufacturer's Label:
Temporarily relieves minor aches, minor fever and pains of arthritis and rheumatism.
Active ingredient: Aspirin 81 mg (pain reliever/fever reducer).
Compare to active ingredient in BAYER® Adult Low Strength Enteric Coated Aspirin.*
*Advance Pharmaceutical Inc., is not affiliated with the owner of the trademark BAYER®.